Colon Cancer Channel
Topics & Medications
Quicklinks
Related Channels

Camptosar and Imodium

If you are undergoing treatment with Camptosar® (irinotecan), there is a high risk of developing "late-onset" diarrhea. This is diarrhea that occurs more than 24 hours after an infusion of Camptosar. If this occurs, Imodium® (loperamide) or other similar products may help.
 
Imodium, or other similar products, should be taken at the first sign of loose or frequent stools. Your healthcare provider will tell you how much to take. Make sure to contact your healthcare provider if diarrhea continues for more than 24 hours, or if you feel like you are becoming dehydrated. This can lead to potentially life-threatening complications, such as kidney failure and electrolyte problems.
 
(For more details on this topic, click Camptosar Warnings and Precautions. A detailed list of other safety issues is also included.)
5 Quick Tricks for Overcoming Nicotine Cravings
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.